Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 162, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Sep 24, 2014, 2:25 PM CDT for Deaf Smith County, Oldham County, Texas. It was in force for 80 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 24, 2014, 2:25 PM CDT (19:25 UTC)
- Expired
- Sep 24, 2014, 3:45 PM CDT
- In force
- 80 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Deaf Smith County, TX, Oldham County, TX
The radar
The Cannon AFB radar (KFDX), 92 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 24, 3:00 PM CDT | HAIL 1 | 8 W Simms, TX | NICKEL TO QUARTER SIZE HAIL. TIME ESTIMATED BASED ON RADAR. |
| Sep 24, 3:05 PM CDT | TSTM WND GST 59 | 2 Wnw Hereford, TX | TEXAS TECH MESONET |
| Sep 24, 3:05 PM CDT | HAIL 0.88 | Hereford, TX | ALMOST AN INCH OF RAIN IN 20 MINUTES. CURB TO CURB FLOODING. |
| Sep 24, 3:15 PM CDT | TSTM WND GST 58 | 5 Ene Hereford, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 7.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1037 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
977
WUUS54 KAMA 241925
SVRAMA
TXC117-359-242045-
/O.NEW.KAMA.SV.W.0162.140924T1925Z-140924T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
225 PM CDT WED SEP 24 2014
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS...
SOUTH CENTRAL OLDHAM COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 345 PM CDT
* AT 223 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE
DESTRUCTIVE HAIL UP TO TENNIS BALL SIZE...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF
ADRIAN...OR 18 MILES WEST OF VEGA...AND MOVING SOUTH AT 30 MPH.
AT 200 PM...BASEBALL SIZE HAIL BROKE CAR AND SCHOOL WINDOWS IN
ADRIAN WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HEREFORD... SIMMS... BOOTLEG...
ADRIAN...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 10 AND 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3513 10305 3532 10277 3512 10224 3475 10229
3475 10305
TIME...MOT...LOC 1924Z 020DEG 24KT 3520 10274
$$
JACKSON3 follow-up statements
974
WWUS54 KAMA 241943
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
243 PM CDT WED SEP 24 2014
TXC117-359-242045-
/O.CON.KAMA.SV.W.0162.000000T0000Z-140924T2045Z/
DEAF SMITH TX-OLDHAM TX-
243 PM CDT WED SEP 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
OLDHAM AND DEAF SMITH COUNTIES UNTIL 345 PM CDT...
AT 239 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE
HAIL UP TO TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 12 MILES EAST OF GLENRIO...OR 23 MILES WEST
OF VEGA...MOVING SOUTHWEST AT 25 MPH. ANOTHER SEVERE STORM WAS
LOCATED ABOUT 12 MILES NORTH OF HEREFORD...MOVING SOUTHWEST AT 20
MPH.
* LOCATIONS IN THE PATH OF THESE SEVERE THUNDERSTORMS INCLUDE...
HEREFORD... SIMMS... BOOTLEG...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 9 AND 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3513 10305 3526 10285 3503 10225 3475 10229
3475 10305
TIME...MOT...LOC 1943Z 036DEG 20KT 3513 10283
$$
JACKSON628
WWUS54 KAMA 242017
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
317 PM CDT WED SEP 24 2014
TXC359-242026-
/O.CAN.KAMA.SV.W.0162.000000T0000Z-140924T2045Z/
OLDHAM TX-
317 PM CDT WED SEP 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OLDHAM COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3513 10305 3518 10298 3490 10227 3475 10229
3475 10305
TIME...MOT...LOC 2016Z 036DEG 20KT 3498 10296
$$
TXC117-242045-
/O.CON.KAMA.SV.W.0162.000000T0000Z-140924T2045Z/
DEAF SMITH TX-
317 PM CDT WED SEP 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
DEAF SMITH COUNTY UNTIL 345 PM CDT...
AT 315 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 14 MILES NORTHWEST OF BOOTLEG...OR 34 MILES WEST OF
HEREFORD...MOVING SOUTHWEST AT 25 MPH. ANOTHER SEVERE THUNDERSTORM
WAS LOCATED NEAR HEREFORD...MOVING SOUTHWEST AT 20 MPH.
AT 305 PM...THE TEXAS TECH MESONET MEASURED A 59 MPH WIND GUST 2 MILES
WEST NORTHWEST OF HEREFORD WITH THIS STORM.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
HEREFORD... SIMMS... BOOTLEG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3513 10305 3518 10298 3490 10227 3475 10229
3475 10305
TIME...MOT...LOC 2016Z 036DEG 20KT 3498 10296
$$
JACKSON541
WWUS54 KAMA 242043 RRA
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
343 PM CDT WED SEP 24 2014
TXC117-242054-
/O.EXP.KAMA.SV.W.0162.000000T0000Z-140924T2045Z/
DEAF SMITH TX-
343 PM CDT WED SEP 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DEAF SMITH COUNTY
WILL EXPIRE AT 345 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER... HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3513 10305 3518 10298 3490 10227 3475 10229
3475 10305
TIME...MOT...LOC 2044Z 036DEG 20KT 3485 10307
$$
JACKSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 24, 12:26 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Sep 24, 12:26 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1226 PM CDT WED SEP 24 2014 .AVIATION... FOR THE 18Z TAFS, THIS IS A LOW CONFIDENCE FORECAST, ESPECIALLY TIMING POTENTIAL VCTS/TSRA IMPACTS. WAS MOST CONFIDENT TO INCLUDE VCTS/TSRA AT KAMA 18Z-21Z. THE STRONGEST STORMS MAY STAY WEST AND EAST OF THE TERMINAL, BUT VSBYS MAY BRIEFLY DROP INTO THE MVFR CATEGORY. WINDS WILL ALSO TEMPORARILY SHIFT TO THE NORTH AND POSSIBLY GUST UP TO 30 KT. THERE COULD BE ANOTHER ROUND OF TSRA AFTER 09Z, BUT CONFIDENCE OF OCCURRENCE IS TOO LOW TO MENTION AT THIS TIME. ONLY HAVE LOW TO MODERATE CONFIDENCE OF VCTS AT KDHT 22Z-02Z. THINK KGUY WILL MISS ANY TSRA THIS AFTERNOON/EVENING, BUT THERE COULD BE MORE TSRA NEAR KGUY AFTER 11Z. HOWEVER, CONFIDENCE IS TOO LOW TO MENTION. SOME MVFR VSBYS COULD DEVELOP AT ALL THREE TERMINALS 09Z-14Z, BUT CONFIDENCE IS TOO LOW TO MENTION. JACKSON/BEAT && .PREV DISCUSSION... /ISSUED 646 AM CDT WED SEP 24 2014/ AVIATION... FOR THE 12Z TAFS...A SMALL CLUSTER OF TSTMS MOVG SSEWD OUT OF SW KS MAY APPROACH KGUY BETWEEN 12Z AND 16Z THIS MORNING. HAVE INSERTED VCTS TO ACCOUNT FOR THIS PSBLTY. PATCHY BR AT KDHT AND KAMA SHOULD LIFT BY AROUND 14Z THIS MORNING. ISOLD TO SCT TSTMS ARE EXPECTED TO DEVELOP AGAIN LATER THIS AFTERNOON AND EVENING. RETAINED VCTS AT BOTH KGUY AND KDHT FROM ABOUT 22Z TIL 03Z. LOWER CONFIDENCE AT KAMA PRECLUDES ADDING THIS WEATHER ELEMENT AT THIS TIME. ANDRADE PREV DISCUSSION... /ISSUED 418 AM CDT WED SEP 24 2014/ SHORT TERM...CONVECTION OVER THE FAR EASTERN COUNTIES IN THE AMA CWA CONTINUE TO SHOW SIGNS OF WEAKENING EARLY THIS MORNING ...DESPITE THE PRESENCE OF A 30 KT LOW-LEVEL JET OVERHEAD. HOWEVER EXPECT STORMS TO FIRE AGAIN LATER THIS MORNING AS SURFACE INSTABILITY INCREASES AND AN UPPER WAVE STARTS TO SLIDE EAST ACROSS THE CENTRAL PLAINS. HIGHER THETA-E AIR WILL REMAIN SITUATED BETWEEN AN UPPER RIDGE OVER THE SOUTHWESTERN U.S. AND AN UPPER LOW OVER THE SOUTHEASTERN STATES AND WILL ALSO CONTRIBUTE TO THE DEVELOPMENT OF STORMS TODAY AND TONIGHT. HIGH RES AND NWP GUIDANCE INDICATE STORMS INCREASING IN COVERAGE THIS AFTERNOON AND EVENING AS SURFACE INSTABILITY BECOMES MAXIMIZED FROM DAYTIME HEATING. MODEST BULK SHEAR WILL KEEP THE SEVERE THREAT LOW BUT CANNOT RULE OUT GUSTY WINDS AND HAIL WITH THE STRONGER STORMS. STORMS WILL CONTINUE TONIGHT AS THE BASE OF THE UPPER WAVE REMAINS NEARBY. WEAK MID UPPER FLOW SUGGESTS SLOW STORM MOTIONS...AND THE POTENTIAL FOR HEAVY RAINFALL. LONG TERM... THE CHANCES FOR SHOWERS/STORMS CONTINUE THURSDAY BEFORE HEIGHTS RISE AS THE WESTERN U.S. UPPER RIDGE EXPANDS FURTHER TO THE EAST. THE AXIS OF HIGH THETA-E AIR WILL SUPPORT STORM DEVELOPMENT EARLIER IN THE DAY. MUCH LIKE TODAY...ORGANIZED OR WIDESPREAD SEVERE WEATHER IS NOT EXPECTED HOWEVER LIGHT MID-LEVEL FLOW WILL CONTINUE TO SUPPORT THE THREAT FOR HEAVY RAINFALL. THE UPPER RIDGE POSITIONS ITSELF OVER THE NATIONS MID SECTION FRIDAY THROUGH EARLY NEXT WEEK AS A DEEP UPPER LOW INITIALLY MOVES OVER THE PACIFIC NORTHWEST BEFORE DIGGING SOUTH OVER THE GREAT BASIN. THIS WILL MAKE FOR PLEASANT EARLY FALL WX ACROSS THE AREA...WITH DRY AND MILD CONDITIONS. HOWEVER MEDIUM RANGE MODELS DIFFER WITH REGARDS TO THE TRACK OF THE UPPER LOW EARLY NEXT WEEK. THE GFS EJECTS IT ACROSS THE ROCKIES BY TUESDAY WITH RAIN CHANCES INCREASING AHEAD OF ITS ASSOCIATED COLD FRONT. THE ECMWF TRACKS THIS LOW FURTHER TO THE NORTH...WITH ANY PRECIP FALLING NORTH OF THE AMA CWA. OPTED TO NOT INSERT POPS TUESDAY-TUESDAY NIGHT GIVEN THESE MODEL DISCREPANCIES. THE POSITION OF THE UPPER RIDGE WILL KEEP TEMPS FAIRLY CONSISTENT WITH HIGHS IN THE 70S AND 80S AND LOWS IN THE 5OS AND 60S. CLK && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 99/99
Hazardous weather outlook, Sep 24, 3:20 AM CDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 320 AM CDT WED SEP 24 2014 OKZ001>003-TXZ001>020-242100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 320 AM CDT WED SEP 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. NO ORGANIZED OR WIDESPREAD SEVERE WEATHER IS EXPECTED...BUT A FEW STORMS MAY PRODUCE HAIL UP TO ONE INCH IN DIAMETER...LOCALIZED DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE PANHANDLES THURSDAY. SEVERE WEATHER IS NOT EXPECTED...BUT THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. CLK
In the hours before
Local storm report, Sep 24, 1:30 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
130 PM CDT WED SEP 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM HAIL 6 NNW AMARILLO 35.29N 101.85W
09/24/2014 M0.88 INCH POTTER TX BROADCAST MEDIA
NICKEL SIZE HAIL REPORTED COVERING THE GROUND.
&&
EVENT NUMBER AMA1400667
JACKSONLocal storm report, Sep 24, 1:31 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
131 PM CDT WED SEP 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM HAIL 6 NNW AMARILLO 35.29N 101.85W
09/24/2014 M1.00 INCH POTTER TX BROADCAST MEDIA
QUARTER SIZE HAIL NOW COVERING GROUND.
&&
EVENT NUMBER AMA1400668
JACKSONLocal storm report, Sep 24, 1:41 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
141 PM CDT WED SEP 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 7 ENE AMARILLO 35.23N 101.71W
09/24/2014 M1.00 INCH POTTER TX NWS OFFICE
&&
EVENT NUMBER AMA1400669
JACKSONLocal storm report, Sep 24, 1:48 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
148 PM CDT WED SEP 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM HAIL 4 W WILDORADO 35.22N 102.31W
09/24/2014 E1.00 INCH OLDHAM TX TRAINED SPOTTER
VERY HEAVY RAIN ALSO OCCURRING WITH VISIBILITY LESS
THAN 100 YARDS.
&&
EVENT NUMBER AMA1400670
JACKSONLocal storm report, Sep 24, 2:10 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
210 PM CDT WED SEP 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL 3 E ADRIAN 35.28N 102.61W
09/24/2014 E1.00 INCH OLDHAM TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1400671
JACKSONLocal storm report, Sep 24, 2:21 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
221 PM CDT WED SEP 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL ADRIAN 35.28N 102.66W
09/24/2014 E2.75 INCH OLDHAM TX SCHOOL OFFICIAL
ADRIAN ISD REPORTS CAR WINDOWS AND WINDOWS AT THE
SCHOOL HAVE BEEN BROKEN BY HAIL UP TO BASEBALL SIZE. NO
KNOWN INJURIES AT THIS TIME.
&&
EVENT NUMBER AMA1400672
JACKSONThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 8:57 AM CDT | Special Weather Statement | AMA | Hansford | 33 min |
| Sep 24, 9:33 AM CDT | Special Weather Statement | AMA | Hansford | 27 min |
| Sep 24, 9:46 AM CDT | Special Weather Statement | AMA | Hansford | 44 min |
| Sep 24, 10:12 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Sherman | 35 min |
| Sep 24, 10:40 AM CDT | Special Weather Statement | AMA | Moore | 50 min |
| Sep 24, 11:28 AM CDT | Special Weather Statement | AMA | Hutchinson, Moore | 62 min |
| Sep 24, 12:10 PM CDT | Special Weather Statement | AMA | Potter | 20 min |
| Sep 24, 12:29 PM CDT | Special Weather Statement | AMA | Potter | 61 min |
| Sep 24, 12:51 PM CDT | Severe Thunderstorm Warning | AMA | Oldham, Potter | 54 min |
| Sep 24, 1:01 PM CDT | Areal Flood Advisory | AMA | Armstrong, Carson, Deaf Smith, Oldham, Potter, Randall | 3 hr |
| Sep 24, 1:18 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 57 min |
| Sep 24, 1:34 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 56 min |
| Sep 24, 1:39 PM CDT | Flash Flood Warning | AMA | Potter, Randall | 3 hr |
| Sep 24, 1:41 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson | 64 min |
| Sep 24, 2:14 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 31 min |
| Sep 24, 2:40 PM CDT | Areal Flood Advisory | AMA | Armstrong, Donley, Randall | 3 hr |
| Sep 24, 2:40 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Randall | 65 min |
| Sep 24, 3:26 PM CDT | Areal Flood Advisory | AMA | Deaf Smith | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.